# SDR AALA201709129014

- Difficulty date: September 10, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 66,822 hours, 8,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Part number: P2070019002
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT LED FLASHLIGHT BRACKET AT THE R2 DOOR JUMPSEAT DOES NOT PERFORM TEST.  REMOVED AND REPLACED FLASHLIGHT BRACKET PER ESO 21430.  OPERATIONAL CHECK GOOD.
